# SDR HALA0800193

- Difficulty date: February 11, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,670 hours, 16,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RBL 54.75, SEAT TRACKS, STA 1338, BASE OF TRACK.  CORROSION REMOVED PER SRM 51-10-02 REV 76 AND SRM 53-00-52/101.  REWORK WITHIN LIMITS.
